# SDR 95ZZZW293

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fs 314
- Part time: 32,254 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, STA 314 FLOOR SUPPORT IS CORRODED FROM RBL 15 TO RBL 42.  INSTALLED NEW SUPPORT ANGLE AS PER SRM 57-10-1 PAR 4 AND SRM 51-30-2 FROM RBL 15 - RBL 42 7075-T73 STA 314.  TOTAL CYCLES 29577.
